# SDR REXA96002

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 689
- Propeller: Rotol R333482F12
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Part number: 750350AF
- Condition: Failed
- Location: Prop Piston
- Part time: 18,207 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5827 - DIFFICULTY CLOSING FLOWS FOR LANDING CHECKLIST AND SMOKE FILLED CABIN.  AFTER LANDING, PERFORMED EMERGENCY EVACUATION.  PROPELLER DOME O-RING HAD FAILED AND RESULTANT OIL LEAK ALLOWED OIL TO ENTER ENGINE INTAKE AND CONTAMINATE BLEED AIR TO CABIN.  INSTALLED NEW O-RING AND RETURNED TO SERVICE.  (X)
